On Dependence of Sets of Functions on the Mean Value of their Elements

Journal Title: Mathematical Modelling and Analysis - Year 2009, Vol 14, Issue 1

Abstract

The paper considers, for a given closed bounded set $Msubset {mathbb R}^m$ and $K=(0,1)^nsubset {mathbb R}^n$, the set ${mathcal M}= { hin L_2(K;{mathbb R}^m)mid h(x) in M,,a.e.,xin K}$ and its subsets [ {mathcal M}(hat h)=Big{ hin {mathcal M}mid int _K h(x)dx =hat h Big}. ] It is shown that, if a sequence ${ hat h_k} subset coM $ converges to an element $h_0$. $h_k in mathcal{M}(hat h_k)$ there is $h_k^{‘} in mathcal{M}(hat h_0)$ such that $h_k^{‘}-h_k rightarrow 0$ as $k rightarrow infty$. If, in addition, the set $M$ is finite or $M$ is the convex hull of a finite set of elements, then the multivalued mapping $hat h rightarrow {mathcal M}(hat h)$ is lower semicontinuous on $coM$.

Authors and Affiliations

U. Raitums

Keywords

Related Articles

Relaxation of a Weakly Discontinuous Functional Depending on One Control Function

The paper considers an optimal control problem of the type J=int_{Omega} < B(x) nabla u, nabla u > + < g,nabla u>dx → min div A(x) nabla u-h(x)=0 in Omega u ϵ H[sub]0[/sub][sup]1[/sup](Omega;R[sup]m[/sup]), h...

Finite Difference Scheme for a Singularly Perturbed Parabolic Equations in the Presence of Initial and Boundary Layers

The grid approximation of an initial-boundary value problem is considered for a singularly perturbed parabolic reaction-diffusion equation. The second-order spatial derivative and the temporal derivative in the different...

Two-Sample Problems in Statistical Data Modelling

A common problem in mathematical statistics is to check whether two samples differ from each other. From modelling point of view it is possible to make a statistical test for the equality of two means or alternatively tw...

Construction of Chaotic Dynamical System

The first-order difference equation x[i][sub]n[/sub][/i][sub]+1[/sub] = [i]f [/i](x[i][sub]n[/sub][/i]),[i] n[/i] = 0, 1, . . ., where [i]f[/i] : R → R, is referred as an one-dimensional discrete dynamical system. If fun...

Positive Solutions Bifurcating from Zero Solution in a Predator-Prey Reaction–Diffusion System

An elliptic system subject to the homogeneous Dirichlet boundary con- dition denoting the steady-state system of a two-species predator-prey reaction– diffusion system with the modified Leslie–Gower and Holling-type II s...

Download PDF file
  • EP ID EP83039
  • DOI 10.3846/1392-6292.2009.14.91-98
  • Views 103
  • Downloads 0

How To Cite

U. Raitums (2009). On Dependence of Sets of Functions on the Mean Value of their Elements. Mathematical Modelling and Analysis, 14(1), 91-98. https://europub.co.uk/articles/-A-83039